# SDR SIMA20130512001

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 6,995 hours, 4,361 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2318
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4657 DURING CRUISE AT LIGHT LEVEL 3400 THE CREW REPORTED THEY RECEIVED A RUDDER, INBOARD  FLIGHT SPOLIER AND INBOARD SPOILERS MESSAGE ON ED 1.  THE CREW FOLLOWED THE APPROPRIATE CHECKLIST AND AOM VOL 1 AND DECLARED AN EMERGENCY AND RETURNED TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 SSCU IAW CRJ AMM 27-61-05.  THE OPERATIONAL CHECK WAS GOOD NO MSG ON EICAS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
